# SDR UALA2010041201226

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 60,671 hours, 11,155 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Melted
- Location: Galley Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSINESS CLASS GALLEY OVHD LIGHTING POSSIBLE OVERHEAT- SHUTOFF :  FOUND BURNING SIGNS AT LIGHT ASSY ABOVE WARMING OVEN W32.  BULB AND SOCKET MELTED.  INSPECTED AREA, NO ABNORMALIES NOTED OUTSIDE OF LIGHT ASSY. DISCONNECTED ASSY AND TURNED ON CEILING LIGHTS, OPS NORMAL. DF CEILING LIGHT ASSY IN BUSINESS CLASS GALLEY.  R & R BUSINESS CLASS GALLEY LAMP SOCKET HOLDER, OPS CK GOOD.
